MathSciNet Relay Station
MathSciNet bibliographic data
MR1208031 35A20 (35G20)
Gérard, Raymond; Tahara, Hidetoshi Solutions holomorphes et singulières d'équations aux dérivées partielles singulières non linéaires. (French) [Holomorphic and singular solutions of nonlinear singular partial differential equations] Publ. Res. Inst. Math. Sci. 29 (1993), no. 1, 121–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement